# SDR SWAA2021081095270

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 873-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS873 - BS887 RBL21 WL169. ; / [01] REMOVED CORROSION AT FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 873 BS 887 RBL 21 WL 169 MAX MATERIAL LOSS L=5';W=2.5';D=0.006' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 AND DWG 146A7502-50 TOOL USED ID:ATS1672 S/N:65092939 DUE 03/2022  THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005TVEW; [02] VERIFIED REMOVED CORROSION AT FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 873 BS 887 RBL 21 WL 169 MAX MATERIAL LOSS L=5';W=2.5';D=0.006' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 AND DWG 146A7502-50 TOOL USED ID:ATS1672 S/N:65092939 DUE 03/2022  THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q005TVEW
